The Trace of Hecke Operators.
Monatshefte für Mathematik, Tome 72 (1968), pp. 137-143
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1968__72_177415,
author = {F.I. Mautner},
title = {The {Trace} of {Hecke} {Operators.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {137--143},
year = {1968},
volume = {72},
zbl = {0176.33701},
url = {http://geodesic.mathdoc.fr/item/MOMA_1968__72_177415/}
}
F.I. Mautner. The Trace of Hecke Operators.. Monatshefte für Mathematik, Tome 72 (1968), pp. 137-143. http://geodesic.mathdoc.fr/item/MOMA_1968__72_177415/